Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Feeling tired, urge for frequent urination and delayed periods. Pregnant?

I am late 20 days now, usually I am quite regular or with a small delay of 3 to 5 days, I have no cramping or minor discharge, the mucus has changed its condition from very quite to pasty, the uterus feels plumed and soft and the mucus has changed a bit to a more clear luquidy condition, I am very tired and at during the first 15 days I had a constant urgency to pee all the time, could I be pregnant?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
You cannot feel the uterus at all.
The mucus would be thick and mucoid in case of an early pregnancy.
ALso , fatigue and the urge to urination are non specific and cannot be relied upon to diagnose a pregnancy.
You need to take a urine pregnancy test to confirm or to rule out a pregnancy, since you are already 20 days overdue.
Since your cycles are regular, it would be quite reliable.
Take care.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor